Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2015 (2015), Article ID 960204, 8 pages
Research Article

Good Linear Operators and Meromorphic Solutions of Functional Equations

1School of Mathematics, Shandong University, Jinan, Shandong 250100, China
2Department of Physics and Mathematics, Joensuu Campus, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 23 March 2015; Accepted 24 April 2015

Academic Editor: Bao Qin Li

Copyright © 2015 Nan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nan Li, Risto Korhonen, and Lianzhong Yang, “Good Linear Operators and Meromorphic Solutions of Functional Equations,” Journal of Complex Analysis, vol. 2015, Article ID 960204, 8 pages, 2015. doi:10.1155/2015/960204